Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 2823971, 12 pages
http://dx.doi.org/10.1155/2016/2823971
Research Article

Existence and Nonexistence of Positive Solutions for Coupled Riemann-Liouville Fractional Boundary Value Problems

1Department of Mathematics, Baylor University, Waco, TX 76798-7328, USA
2Department of Mathematics, Gh. Asachi Technical University, 700506 Iasi, Romania
3Faculty of Computer Engineering and Automatic Control, Gh. Asachi Technical University, 700050 Iasi, Romania

Received 12 January 2016; Revised 13 April 2016; Accepted 14 June 2016

Academic Editor: Josef Diblík

Copyright © 2016 Johnny Henderson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, New York, NY, USA, 2008. View at MathSciNet
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006.
  3. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Eds., Advances in Fractional Calculus: The-oretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, The Netherlands, 2007.
  5. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993. View at MathSciNet
  6. J. R. Cannon, “The solution of the heat equation subject to the specification of energy,” Quarterly of Applied Mathematics, vol. 21, no. 3, pp. 155–160, 1963. View at Google Scholar
  7. R. Y. Chegi, “Numerical solution of the heat conduction problem with an integral condition,” Litovskii Matematiceskii Sbornik, vol. 24, pp. 209–215, 1984. View at Google Scholar
  8. N. I. Ionkin, “Solution of a boundary-value problem in heat conduction with a nonclassical boundary condition,” Differential Equations, vol. 13, no. 2, pp. 204–211, 1977. View at Google Scholar
  9. A. A. Samarskii, “Some problems of the theory of differential equations,” Differentsial'nye Uravneniya, vol. 16, no. 11, pp. 1925–1935, 1980. View at Google Scholar · View at MathSciNet
  10. J. Henderson and R. Luca, “Positive solutions for a system of fractional differential equations with coupled integral boundary conditions,” Applied Mathematics and Computation, vol. 249, pp. 182–197, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Henderson and R. Luca, “Nonexistence of positive solutions for a system of coupled fractional boundary value problems,” Boundary Value Problems, vol. 2015, article 138, pp. 1–12, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Henderson, R. Luca, and A. Tudorache, “On a system of fractional differential equations with coupled integral boundary conditions,” Fractional Calculus and Applied Analysis, vol. 18, no. 2, pp. 361–386, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Henderson and R. Luca, “Existence of positive solutions for a system of semipositone fractional boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, no. 22, pp. 1–28, 2016. View at Publisher · View at Google Scholar
  14. C. Yuan, D. Jiang, D. O'Regan, and R. P. Agarwal, “Multiple positive solutions to systems of nonlinear semipositone fractional differential equations with coupled boundary conditions,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 13, no. 13, pp. 1–17, 2012. View at Google Scholar · View at MathSciNet
  15. J. Jiang, L. Liu, and Y. Wu, “Symmetric positive solutions to singular system with multi-point coupled boundary conditions,” Applied Mathematics and Computation, vol. 220, pp. 536–548, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Jiang, L. Liu, and Y. Wu, “Positive solutions to singular fractional differential system with coupled boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 11, pp. 3061–3074, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Wang, L. Liu, and Y. Wu, “Positive solutions for a class of higher-order singular semipositone fractional differential systems with coupled integral boundary conditions and parameters,” Advances in Difference Equations, vol. 2014, article 268, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1988. View at MathSciNet